# SDR AALA202510273216

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 89,551 hours, 11,808 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: Unserviceable
- Location: Apu Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNSERVICEABLE APU FIRE BOTTLE SQUIB IAW W/C 72C10005002 (DOM 03/16).  MAINTENANCE REPLACED APU FIRE BOTTLE SQUIB. INSTALLATION TEST GOOD IAW AMM 26-22-02.  (DOM 12/16).
